Article first published online: 11 JUL 2012
Copyright © 2012 John Wiley & Sons, Ltd.
Statistics in Medicine
Volume 31, Issue 29, pages 3959–3971, 20 December 2012
How to Cite
Wang, S., Zhang, J. and Lu, W. (2012), Sample size calculation for the proportional hazards cure model. Statist. Med., 31: 3959–3971. doi: 10.1002/sim.5465
- Issue published online: 23 NOV 2012
- Article first published online: 11 JUL 2012
- Manuscript Accepted: 13 MAR 2012
- Manuscript Received: 12 JAN 2011
- National Institutes of Health (NIH). Grant Numbers: R03CA150077, R01CA140632
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!